# SDR AALA201609209025

- Difficulty date: September 7, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,444 hours, 22,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228201000
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 65 AND 67 AT -Y318.  REMOVED AND REPLACED FLOOR SUPPORT ASSEMBLY IAW SRM 51-72-11.
